# SDR RAIA2009081700001

- Difficulty date: August 11, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 26,412 hours, 24,385 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Broken
- Location: Nr 1 Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NUMBER 1 PACK WAS PRODUCING A ABNORMAL SMELL AND WAS WEAK FOR PRESSURIZATION.  MAINTENANCE REMOVED AND REPLACED A DUCT AND SEVERAL CLAMPS AT THE NUMBER 1 PACK.  OPS AND LEAK CHECKED GOOD.
